MathSciNet Relay Station
MathSciNet bibliographic data
MR2294994 (2008i:47019) 47A16 (28C20 28D05 37A30 47A35)
Bayart, Frédéric; Grivaux, Sophie Invariant Gaussian measures for operators on Banach spaces and linear dynamics. Proc. Lond. Math. Soc. (3) 94 (2007), no. 1, 181–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement